# SDR QXEA9901466

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Component: Grimes
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - PILOT REPORTS LEFT RED FLOOD BALLAST SMELLS HOT OR BURNING.  MAINTENANCE INSPECTED COCKPIT LIGHTING.  CHANGED TWO DETERIOATED BULBS.  RAN LIGHTS FOR TWO HOURS, NO SMELLS NOTED, OPERATIONAL CHECKS WERE GOOD.
